Fundamental solutions of the Maxwell equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 125-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_1_a18,
author = {L. A. Alexeyeva and S. S. Sautbekov},
title = {Fundamental solutions of the {Maxwell} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {125--127},
year = {1999},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_1_a18/}
}
L. A. Alexeyeva; S. S. Sautbekov. Fundamental solutions of the Maxwell equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 1, pp. 125-127. http://geodesic.mathdoc.fr/item/DE_1999_35_1_a18/